# SDR SWAA022014

- Difficulty date: August 30, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 71,725 hours, 56,459 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 6544761
- Condition: Leaking
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J, F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF LOST 'B' HYDRAULIC SYSTEM QUANTITY.  FOUND 'B' SYSTEM ELEVATOR PCU LEAKING.  REMOVED AND REPLACED 'B' SYSTEM ELEVATOR PCU PER MM.
